Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On a theorem of S. Bernstein-Widder


Author: J. D. Tamarkin
Journal: Trans. Amer. Math. Soc. 33 (1931), 893-896
MSC: Primary 26A48
MathSciNet review: 1501622
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A48

Retrieve articles in all journals with MSC: 26A48


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1931-1501622-8
PII: S 0002-9947(1931)1501622-8
Article copyright: © Copyright 1931 American Mathematical Society